RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2011, Volume 7, Number 2, Pages 227–238 (Mi nd256)  

This article is cited in 1 scientific paper (total in 1 paper)

Necessary and sufficient conditions for topological classification of Morse–Smale cascades on 3-manifolds

O. V. Pochinka

Research Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod State University

Abstract: In this paper class $MS(M^3)$ of Morse–Smale diffeomorphisms (cascades) given on connected closed orientable $3$-manifolds are considered. For a diffeomorphism $f\in MS(M^3)$ it is introduced a notion scheme $S_f$, which contains an information on the periodic data of the cascade and a topology of embedding of the sepsrstrices of the saddle points. It is established that necessary and sufficient condition for topological conjugacy of diffeomorphisms $f,f'\in MS(M^3)$ is the equivalence of the schemes $S_f$$S_{f'}$.

Keywords: Morse–Smale diffeomorphism (cascade), topological conjugacy, space orbit.

Full text: PDF file (412 kB)
References: PDF file   HTML file
UDC: 517.938
MSC: 37E30
Received: 12.05.2011
Revised: 02.06.2011

Citation: O. V. Pochinka, “Necessary and sufficient conditions for topological classification of Morse–Smale cascades on 3-manifolds”, Nelin. Dinam., 7:2 (2011), 227–238

Citation in format AMSBIB
\Bibitem{Poc11}
\by O.~V.~Pochinka
\paper Necessary and sufficient conditions for topological classification of Morse--Smale cascades on 3-manifolds
\jour Nelin. Dinam.
\yr 2011
\vol 7
\issue 2
\pages 227--238
\mathnet{http://mi.mathnet.ru/nd256}
\elib{http://elibrary.ru/item.asp?id=16515647}


Linking options:
  • http://mi.mathnet.ru/eng/nd256
  • http://mi.mathnet.ru/eng/nd/v7/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, O. V. Pochinka, “Morse–Smale cascades on 3-manifolds”, Russian Math. Surveys, 68:1 (2013), 117–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Нелинейная динамика
    Number of views:
    This page:199
    Full text:54
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019